# SDR 96ZZZX2774

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7353C
- Make and model: Cessna T210N
- Aircraft serial: 21063943
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Doubler
- Part number: 12121271
- Condition: Rivets Defective
- Location: H Stab Attach
- Part time: 1,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP RIVET ABOVE PLATE.  NUT POPPED ON RIGHT SIDE AND WORKING ON LEFTSIDE.  RECOMMEND PERIODIC INSPECTION.
